# SDR AWXA200501361

- Difficulty date: October 28, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C333701
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C13 CHECK DISCOVERED CORROSION AROUND NUTPLATE ON FLOOR ATTACHMENT INTERCOSTAL AT BS 960, WL 208.1 AND BL 20L.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-51-1A1 FIG 101.  REMOVED AND INSTALLED NEW INTERCOSTAL AT BS 960, WL 208.1 AND BL 20L IAW BOEING 737-300 SRM 51-40-02-0G AND 51-40-05-0G.
